MAUDE Adverse Event Report: Well Lead Medical Co., Ltd. Ureteral Access Sheath, 11-13 Fr x 36cm

Well Lead Medical Co., Ltd. Ureteral Access Sheath, 11-13 Fr x 36cm
Model Number XUSM0045
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Tba.

Brand Name
Ureteral Access Sheath, 11-13 Fr x 36cm
Common Device Name
Ureteral Access Sheath, 11-13 Fr x 36cm
Manufacturer (Section D)
Well Lead Medical Co., Ltd.
c-4 jinhu
industrial estate hualong
panyu, guangzhou CN 51 1434
CH  CN 511434
MDR Report Key50810339
Report Number2020550-2026-02105
Device Sequence Number18785640
Product Code FED
UDI-Device Identifier16944932747910
UDI-Public16944932747910
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXUSM0045
Device Catalogue NumberXUSM0045
Device Lot Number2605133401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight109 LB